# SDR ASAA0954245

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,978 hours, 2,585 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND PERFORMED ON RWY 16R.  ACFT LANDED APPROXIMATELY 30 FT LT OF CENTERLINE.  GROUNDED YES.  PERFORMED FIM 22 11 TASK 825 LAND VERIFY TEST AMM TASK 22 11 00 700 801 ACCOMPLISHED WITH NO DISCREP.  OPS CHK GOOD.  ACFT APPROACH SURVEY COMPLETED ON D/P 6646011.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUAL.
